# SDR CA110919003

- Difficulty date: September 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8315
- Aircraft time: 1 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR UP SELECTION, THE GEAR DIDN`T RETRACT COMPLETELY.  NOSE WHEEL REMAINED EXTENDED AND GEAR DOORS OPEN.  NO PRESSURE IN NR 2 MAIN HYD SYS, INITIALLY FULL FLUID BUT RAPIDLY DECREASED TO ZERO.  ACCELERATION ALTITUDE DRILLS COMPLETED - CLIMBED AT IAS 140.  NOMINATED 2 CAUTION LIGHTS - NR 2 ENG HYD PUMP AND OTBD ROLL SPOILERS.  RAN QRH FOR LANDING GEAR NOT EXTEND/RETRACT (COMPANY PROCEDURE) - NOT RELEVANT RAN QRH FOR NR 2 HYD SYS FAILURE. "PAN CALL" CONDUCTED & CONDUCTED MANUAL GEAR EXTENSION.  CONDUCTED FROM QRH, GEAR DOWN/3 GREENS. UNEVENTFUL LANDING.  ENGINEERING DESCRIPTION: DEFECT: "NO HYD FLUID NR 2 SYS ,NR 2 ENG HYD PUMP OUTBD ROLL SPOILERS GEAR SELECTED UP GEAR DIDN`T COME UP, NOSE WHEEL AND GEAR DOORS DOWN -NO PX IN NR 2 SYS BUT QTY OK-THEN QTY FELL TO ZERO AFTER ABOUT 1 MIN".  RESOLUTION: NLG DRAG STRUT ACTUATOR FLEX HOSE FOUND TO BE LEAKING.  FLEX HOSE REPLACED AND SYS CHECKS CARRIED AS REQUIRED BY THE AMM.NR 2 EDP.  REPLACED FILTERS CHECKED/REPLACED NOTE : THIS HOSE ASSY DSC252B4-0124 HAS A COMPANY LIFE LIMIT OF 10,000 CYCLES, PLUS AN ADDITIONAL TASK CARD TO INSPECT ITS INSTALLATION/ROUTING TO IMPROVE ITS RELIABILITY. IN THIS CASE THE HOSE HAD DONE ONLY 9006 CYCLES. ON-GOING RELIABILITY MONITORING OF THIS HOSE ASSY CONTINUES.
